# SDR ASOA2013110509323

- Difficulty date: October 11, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, INBD HINGE, LOWER OUTBD LUG GOUGED ON OTBD SIDE.  BLENDED DAMAGE IAW SRM 51-12-00, REMOVED .007" MATERIAL IN DAMAGED AREA OF LT INBD FLAP, INBD HINGE LOWER OTBD LUG ORIGINAL THICKNESS .390".   MAJOR REPAI2.
